Luis A. Medina

Address Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Office NCN II A-109
Office Hours
Telephone (787) 764-0000 4710
E-Mail ude.rpu@71anidem.siul
MathSciNet Link


Ph.D., Tulane University, 2008


Experimental Math, Number Theory, Special Functions.

Selected Publications

  1. (jointly with D. Manna, V. H. Moll and A. Straub) A fast numerical algorithm for the integration of rational functions. To appear in Numerische Mathematik.
  2. (jointly with V. H. Moll) A class of logarithmic integrals. The Ramanujan Journal 20, 2009, 91-126.
  3. (jointly with K. N. Boyadzhiev and V. H. Moll). The integrals in Gradshteyn and Ryzhik. Part 11: The incomplete beta function. Scientia, Series A: Math. Sciences 18, 2009, 61-75.
  4. (jointly with T. Amdeberhan and V. H. Moll) Asymptotic valuations of sequences satisfying first order recurrences. Proc. Amer. Math. Soc. 137, 2009, 885-890.
  5. (jointly with T. Amdeberhan and V. H. Moll) Arithmetical properties of a sequence arising from an arctangent sum. Journal of Number Theory 128, 2008, 1808-1847.

Selected Grants and Awards

  1. Scholarship fund for excellence in Computer Science and Mathematics NSF DUE-1356474 (Co-PI), 2014 - 2019. Amount: $630,217.00
  2. Computerized Pure Mathematics: Exponential Sums of Symmetric Boolean Functions Fondo Institucional para la Investigación (PI), 2014 - 2016: Amount: $36,130.00

Additional Information

Personal Page